# SDR 2001UALA01338

- Difficulty date: July 9, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 40,430 hours, 21,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT HAS CORROSION AT BS 727D.  ACCOMPLISHED ANGLE REPAIR.  MAJOR REPAIR ACCOMPLISHED.
